Alert archive / New Mexico / Red Flag Warnings in 2006

Red Flag Warning 29, NWS Albuquerque, NM

April 4, 2006

NWS Albuquerque, NM issued this red flag warning at Apr 4, 2006, 7:05 AM MDT. It took effect at Apr 4, 2006, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2006, 7:05 AM MDT (13:05 UTC)
In effect from
Apr 4, 2006, 1:00 PM MDT
Expired
Apr 4, 2006, 7:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 041305
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
705 AM MDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT THIS AFTERNOON FOR PORTIONS OF
NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND WESTERN THIRD OF THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...
...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR THE
EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE NORTHEAST
HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND LOW
HUMIDITIES... 
...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW
HUMIDITIES...

.WINDY TO VERY WINDY PATTERN SHAPING UP FOR THE NEXT THREE DAYS.
VIGOROUS TROUGH OF LOW PRESSURE WILL INCREASE THE WINDS ALOFT
FROM WEST TO EAST TODAY. THIS TROUGH WILL EDGE CLOSER TO NEW
MEXICO TONIGHT AND WEDNESDAY PROVIDING GUSTS BETWEEN 40 TO 50
MPH. THE TROUGH WILL BE OVERHEAD WEDNESDAY NIGHT INTO THURSDAY WITH GUSTS
BETWEEN 40 TO 50 MPH EAST OF THE CENTRAL MOUNTAINS. WINDS WILL
GRADUALLY DECLINE FROM WEST TO EAST LATE THURSDAY INTO FRIDAY AS THE
SYSTEM PULLS OFF TO THE EAST. HUMIDITIES ARE EXPECTED TO BE THE
LOWEST ON TUESDAY ALONG THE INTERSTATE 25 CORRIDOR..STRETCHING
SOUTH THROUGH THE ESTANCIA VALLEY. CRITICAL CONDITIONS MAY BE MET
FOR 1 TO 2 HOURS ACROSS WESTERN PORTIONS OF THE NORTHEAST PLAINS
ON TUESDAY. HUMIDITIES ON WEDNESDAY ARE EXPECTED TO REMAIN IN THE
MID TO LOW TEENS FROM THE LOWER ELEVATIONS OF THE EAST SLOPES OF THE
CENTRAL MOUNTAINS EASTWARD TO THE TEXAS STATE LINE. CRITICAL
CONDITIONS MAY OCCUR FOR 1 TO 2 HOURS ACROSS PORTIONS OF THE RIO
GRANDE VALLEY TODAY AND ON WEDNESDAY. FOR THURSDAY...LOOK FOR LOW
HUMIDITIES TO AFFECT SOUTHERN AND EASTERN PORTIONS OF THE FORECAST
AREA BUT THE MOST CRITICAL FIRE WEATHER CONDITIONS WILL BE FOUND
ACROSS FAR EASTERN AREAS.

NMZ103-107-050100-
/O.UPG.KABQ.FW.A.0024.060404T1900Z-060405T0000Z/
/O.NEW.KABQ.FW.W.0029.060404T1900Z-060405T0100Z/
/O.CON.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
705 AM MDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING.

THE FAVORED AREAS WILL BE FOUND BELOW 8000 FEET TODAY WHICH INCLUDES
THE INTERSTATE 25 AND 40 CORRIDORS AS WELL AS THE ESTANCIA VALLEY. THE
FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA MESA
AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS AND
ESTANCIA BASIN.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ108-050100-
/O.NEW.KABQ.FW.W.0029.060404T1900Z-060405T0100Z/
/O.CON.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
705 AM MDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
MDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. 

FAVORED AREAS WILL BE OVER THE WESTERN THIRD OF THE EAST CENTRAL
PLAINS INCLUDING GUADALUPE COUNTY. LOOK FOR CRITICAL TO NEAR
CRITICAL HUMIDITIES BETWEEN 12 TO 17 PERCENT WITH GUSTS BETWEEN 45
TO 50 MPH ON WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. STRONG
WINDS WILL REMAIN ON THURSDAY WITH HUMIDITIES DROPPING INTO THE
LOW TO MID TEENS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ104-050100-
/O.CON.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
705 AM MDT TUE APR 4 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. 

LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO
17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS
THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH
HUMIDITIES DROPPING INTO THE LOW TO MID TEENS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

23
2 follow-up statements
000 
WWUS85 KABQ 042115
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT UNTIL 7PM THIS EVENING FOR PORTIONS OF
NORTHEAST HIGHLANDS...ESTANCIA VALLEY AND WESTERN THIRD OF THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON TO EARLY EVENING FOR
THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF THE
NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS AND
LOW HUMIDITIES... 

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW
HUMIDITIES...

.STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL AFFECT
EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW DAYS.
THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH WILL
GRADUALLY CROSS THE AREA TONIGHT...WEDNESDAY INTO THURSDAY. GUSTS
UP TO 50 MPH WILL BE POSSIBLE ON WEDNESDAY ACROSS MOST OF THE 
FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR 
FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON
THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME
AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS
EASTERN AREAS. 

NMZ108-050100-
/O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/
/O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/
/O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
315 PM MDT TUE APR 4 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. 

FAVORED AREAS THIS AFTERNOON WILL BE FOUND ACROSS FAR THE WESTERN
PORTIONS OF THE EAST CENTRAL PLAINS INCLUDING GUADALUPE COUNTY.
LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17
PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH ON WEDNESDAY ACROSS THE
EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH
HUMIDITIES DROPPING INTO THE LOW TO MID TEENS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH.


$$

NMZ103-107-050100-
/O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/
/O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
315 PM MDT TUE APR 4 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

THE FAVORED AREAS THIS AFTERNOON WILL BE FOUND BELOW 8000 FEET 
WHICH INCLUDES THE INTERSTATE 25 AND 40 CORRIDORS AS WELL AS THE
ESTANCIA VALLEY. THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND
ACROSS THE CHUPADERA MESA AS WELL AS FAR EASTERN PORTIONS OF THE
NORTHEAST HIGHLANDS AND ESTANCIA BASIN.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.


$$

NMZ104-050615-
/O.UPG.KABQ.FW.A.0025.060405T1900Z-060406T0100Z/
/O.NEW.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
315 PM MDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON. 

LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17
PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS THE
NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH
HUMIDITIES DROPPING INTO THE LOW TO MID TEENS.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

50
000 
WWUS85 KABQ 050046
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
646 PM MDT TUE APR 4 2006

...RED FLAG WARNING IN EFFECT WEDNESDAY AFTERNOON TO EARLY
EVENING FOR THE EASTERN PLAINS WHICH CONTAINS EASTERN PORTIONS OF
THE NORTHEAST HIGHLANDS AND ESTANCIA VALLEY DUE TO STRONG WINDS
AND LOW HUMIDITIES...

...FIRE WEATHER WATCH IN EFFECT FOR THURSDAY FOR PORTIONS OF THE
NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW
HUMIDITIES...

.STRONG WINDS AND CRITICAL TO NEAR CRITICAL HUMIDITIES WILL
AFFECT EASTERN PORTIONS OF THE FORECAST AREA THROUGH THE NEXT FEW
DAYS. THIS IS IN RESPONSE TO A VIGOROUS UPPER LEVEL TROUGH WHICH
WILL GRADUALLY CROSS THE AREA TONIGHT...WEDNESDAY INTO THURSDAY.
GUSTS UP TO 50 MPH WILL BE POSSIBLE ON WEDNESDAY ACROSS MOST OF
THE FORECAST AREA BUT HUMIDITIES WILL BE THE LIMITING FACTOR FOR
FIRE WEATHER STATEMENTS. MUCH LOWER HUMIDITIES ARE EXPECTED ON
THURSDAY ALTHOUGH WIND WILL BE THE LIMITING FACTOR ACROSS SOME
AREAS. LOOK FOR THE STRONGEST WINDS ON THURSDAY TO BE ACROSS
EASTERN AREAS.

NMZ108-051400-
/O.EXP.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/
/O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
646 PM MDT TUE APR 4 2006

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON. 

LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO 17
PERCENT WITH GUSTS BETWEEN 40 TO 50 MPH ON WEDNESDAY ACROSS THE
EAST CENTRAL PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH
HUMIDITIES DROPPING INTO THE LOW TO MID TEENS.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING AND THE FIRE WEATHER WATCH.

$$

NMZ103-107-051400-
/O.EXP.KABQ.FW.W.0029.000000T0000Z-060405T0100Z/
/O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
646 PM MDT TUE APR 4 2006

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT WEDNESDAY. 

THE FAVORED AREAS ON WEDNESDAY WILL BE FOUND ACROSS THE CHUPADERA
MESA AS WELL AS FAR EASTERN PORTIONS OF THE NORTHEAST HIGHLANDS
AND ESTANCIA BASIN. GUSTS TO 50 MPH ARE LIKELY.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ104-051400-
/O.CON.KABQ.FW.W.0030.060405T1900Z-060406T0100Z/
/O.CON.KABQ.FW.A.0026.060406T1700Z-060407T0000Z/
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
646 PM MDT TUE APR 4 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY AFTERNOON. 

LOOK FOR CRITICAL TO NEAR CRITICAL HUMIDITIES BETWEEN 12 TO
17 PERCENT WITH GUSTS BETWEEN 45 TO 50 MPH ON WEDNESDAY ACROSS
THE NORTHEAST PLAINS. STRONG WINDS WILL REMAIN ON THURSDAY WITH
HUMIDITIES DROPPING INTO THE LOW TO MID TEENS.

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

19

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 4, 3:50 AM MDT, 3 hours 15 minutes earlier.

Area forecast discussion, Apr 4, 3:50 AM MDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MDT TUE APR 4 2006

.UPDATE...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MDT TODAY FOR
NMZ103-NMZ107 AND MAINLY WESTERN PORTIONS OF NMZ108.

&&

.PREV DISCUSSION 300 AM MDT TUE APR 4 2006...MIDDLE AND HIGH CLOUDS
WILL CONTINUE TO CROSS THE FORECAST AREA TODAY AS SOUTHWEST FLOW
ALOFT STRENGTHENS. SOME LOW LEVEL MOISTURE RETURN TO THE
SOUTHEAST/FAR EAST CENTRAL TODAY ALSO. NEGATIVE LI/S STILL TARGETED
OVER THIS AREA THIS AFTERNOON/EVENING THEREFORE WILL KEEP THE SLIGHT
CHANCE FOR TSTMS GOING...THOUGH OVER A SMALLER AREA THAN THE DAY 1
CONVECTIVE OUTLOOK.
ELSEWHERE...DEWPOINTS ALONG THE CENTRAL MOUNTAIN CHAIN TO REMAIN
LOW...AND WITH THE INCREASING SOUTHWEST WINDS TO MIX DOWN...THE FIRE
WEATHER WATCH WILL BE CONVERTED TO A RED FLAG WARNING. THE WARNING
MAY BE EXPANDED BEFORE 800 AM...STILL PONDERING.

CHANCE FOR SHOWERS AND TSTMS INCREASES WEDNESDAY BUT SO DOES THE
POTENTIAL FOR STRONG WINDS. MOS GUIDANCE CONSISTENT IN POINTING TO
WIND ADVISORY TYPE SPEEDS...AND A FEW AREAS MAY BE CLOSE TO HIGH
WIND CRITERIA. WILL KEEP THE FIRE WEATHER WATCHES IN PLACE.

SOME DIFFERENCES IN THE MODELS CONCERNING HOW FAR SOUTH THE UPPER
LOW WILL TRACK. IT/S SPEED IS DEFINITELY SLOWER NOW...WITH WRAP
AROUND SHOWERS POSSIBLE OVER PORTIONS OF THE NORTH THURSDAY NIGHT.
WINDS PROBABLY WON/T DIE OFF UNTIL LATER FRIDAY WHEN THE UPPER RIDGE
BUILDS IN SHARPLY FROM THE WEST. FAIR AND DRY FOR THE WEEKEND UNDER
THE RIDGE THEN INCREASING WINDS MONDAY AS THE NEXT SYSTEM
APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  69  43  61  32 /  20  10  40  30
GALLUP..........................  67  39  58  25 /  10  10  30  20
GRANTS..........................  67  39  59  27 /   5  10  30  20
GLENWOOD........................  75  44  67  30 /   5  10  30  10
CHAMA...........................  58  30  49  24 /  20  30  60  50
LOS ALAMOS......................  63  39  59  30 /   5  10  40  30
RED RIVER.......................  58  32  52  28 /  10  20  30  50
TAOS............................  63  35  60  31 /  10  20  30  40
SANTA FE........................  67  40  62  32 /   5   5  30  20
SANTA FE AIRPORT................  69  43  65  34 /   5   5  30  20
ESPANOLA........................  70  40  67  30 /   5  10  30  20
ALBUQUERQUE HEIGHTS.............  71  48  66  40 /   5  10  20  10
ALBUQUERQUE VALLEY..............  73  43  68  35 /   5  10  20  10
ALBUQUERQUE FOOTHILLS...........  69  44  62  35 /   5  10  20  20
ALBUQUERQUE WEST MESA...........  73  45  68  37 /   5  10  30  10
SOCORRO.........................  78  44  71  40 /   5   5  20  10
SANDIA PARK/CEDAR CREST.........  63  40  60  29 /   5  10  20  20
MORIARTY/ESTANCIA...............  69  37  66  33 /   5   5  20  10
CARRIZOZO.......................  74  45  75  37 /   0   5  20  10
RUIDOSO.........................  68  43  69  39 /   0   5  20  10
RATON...........................  71  38  69  36 /   5   5  20  20
LAS VEGAS.......................  69  43  69  39 /   0   5  20  20
ROY.............................  69  44  73  39 /   5   5  10  10
CLAYTON.........................  73  49  77  42 /   0   5  10  10
SANTA ROSA......................  77  46  79  40 /   0   5  10  10
TUCUMCARI.......................  79  54  83  48 /   5   5  10  10
FORT SUMNER.....................  81  50  82  46 /   0   5  10  10
CLOVIS..........................  80  52  82  48 /  10  10   5  10
PORTALES........................  80  52  83  49 /  10  10   5  10
ROSWELL.........................  81  53  83  51 /   5  10   5  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING
FOR NMZ103-NMZ107-NMZ108.

FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ103-NMZ104-NMZ107-NMZ108.

FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR NMZ104-NMZ108.

&&
Hazardous weather outlook, Apr 4, 6:00 AM MDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT TUE APR 4 2006

NMZ001>021-026-051200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT TUE APR 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

A STORM SYSTEM WILL SWING THROUGH NORTH AND CENTRAL NEW MEXICO
WEDNESDAY THROUGH THURSDAY. AS IT APPROACHES...INCREASING SOUTHWEST
WINDS AND LOW HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS THIS AFTERNOON INTO THE EARLY EVENING ACROSS THE
NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS AS WELL AS PORTIONS OF
THE EAST CENTRAL PLAINS. STRONG WESTERLY WINDS LOOK TO RAKE THE
FORECAST AREA WEDNESDAY...CONSEQUENTLY A FIRE WEATHER WATCH REMAINS
IN EFFECT FOR MUCH OF EASTERN AND CENTRAL NEW MEXICO. ACCUMULATING
SNOWS MAY AFFECT PORTIONS OF THE NORTHERN AND WESTERN MOUNTAINS
MAINLY AT AND ABOVE 7500 FEET WEDNESDAY NIGHT AND EARLY THURSDAY
WHEN THE STORM PASSES OVERHEAD. AS THE STORM EXITS TO THE EAST
THURSDAY...POTENTIAL FOR GUSTY WEST TO NORTHWEST WINDS
EXISTS...THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MUCH
OF NORTHEAST AND EAST CENTRAL NEW MEXICO.

REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

99

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:13 PM MDTHigh Wind WatchABQ13 hr
Apr 4, 3:13 PM MDTWind AdvisoryABQ31 hr
Apr 4, 3:15 PM MDTRed Flag WarningABQHarding, San Miguel, Union28 hr

Nearby

Red Flag Warnings in New Mexico, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.